Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PADE APPROXIMANT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1885

  • Page / 76

Export

Selection :

  • and

MODULATED PADE APPROXIMANTGINSBURG CA.1980; LETTERE NUOVO CIMENTO; ITA; DA. 1980; VOL. 28; NO 8; PP. 275-278; BIBL. 8 REF.Article

Equivalent forms of the Bessis-Moussa-Villani conjectureLIEB, Elliott H; SEIRINGER, Robert.Journal of statistical physics. 2004, Vol 115, Num 1-2, pp 185-190, issn 0022-4715, 6 p.Article

MESURES DE L'IRRATIONALITE DE CERTAINS NOMBRES LIES AUX FONCTIONS HYPERGEOMETRIQUESHUTTNER MARC.1981; ; FRA; DA. 1981; 103 P.; 30 CM; BIBL. 41 REF.; TH. 3E CYCLE/LILLE 1/1981/901Thesis

PADE APPROXIMANTS AND THE EFFECTIVE INTERACTION.HOFMANN HM.1978; ANN. PHYS.; USA; DA. 1978; VOL. 113; NO 2; PP. 400-420; BIBL. 35 REF.Article

INTEGRALES STOCHASTIQUES DANS LES ESPACES LOCALEMENT CONVEXESKHRENNIKOV A YU.1982; USPEHI MAT. NAUK; ISSN 0042-1316; SUN; DA. 1982; VOL. 37; NO 1; PP. 161-162; BIBL. 7 REF.Article

COMPUTATION OF PADE APPROXIMANTS AND CONTINUED FRACTIONS.BREZINSKI C.1976; J. COMPUT. APPL. MATH.; BELG.; DA. 1976; VOL. 2; NO 2; PP. 113-123; BIBL. 1 P. 1/2Article

ON FAST COMPUTATION OF SUPERDIAGONAL PADE FRACTIONSGRAGG WB; GUSTAVSON FG; WARNER DD et al.1982; MATH. PROGRAM. STUDY; ISSN 0303-3929; NLD; DA. 1982; NO 18; PP. 39-42; BIBL. 8 REF.Conference Paper

RELATIVISTIC SPHERICAL POLYTROPES: AN ANALYTICAL APPROACHSHARMA JP.1981; GEN. RELATIV. GRAVIT.; ISSN 0001-7701; GBR; DA. 1981; VOL. 13; NO 7; PP. 663-667; BIBL. 4 REF.Article

REGULARITY AND NORMALITY OF ABSTRACT PADE APPROXIMANTS PROJECTION-PROPERTY AND PRODUCT-PROPERTYCUYT AAM.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 1; PP. 1-11; BIBL. 4 REF.Article

ON THE GENERATION OF CONTINUOUS APPROXIMATE SPECTRAL DENSITIES FROM MOMENTSFROBOESE K.1982; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1982; VOL. 15; NO 11; PP. 3645-3659; BIBL. 8 REF.Article

FINITE-RANK POTENTIAL THAT REPRODUCES THE PADE APPROXIMANTTANI S.1979; PHYS. REV., D; USA; DA. 1979; VOL. 20; NO 12; PP. 3131-3147; BIBL. 18 REF.Article

A Padé-type approach to non-classical orthogonal polynomialsHENDRIKSEN, E; VAN ROSSUM, H.Journal of mathematical analysis and applications. 1985, Vol 106, Num 1, pp 237-248, issn 0022-247XArticle

Cayley's theorem and its application in the theory of vector Padé approximantsGRAVES-MORRIS, P. R; BAKER, G. A; WOODCOCK, C. F et al.Journal of computational and applied mathematics. 1996, Vol 66, Num 1-2, pp 255-265, issn 0377-0427Conference Paper

Vector-valued rational interpolants IIGRAVES-MORRIS, P. R.IMA journal of numerical analysis. 1984, Vol 4, Num 2, pp 209-224, issn 0272-4979Article

Tests of a method for estimating corrections to scaling from seriesPRIVMAN, V.Journal of physics. A, mathematical and general. 1983, Vol 16, Num 13, pp 3097-3103, issn 0305-4470Article

The QD-algorithm and multivariate Padé-approximantsCUYT, A. A. M.Numerische Mathematik. 1983, Vol 42, Num 3, pp 259-269, issn 0029-599XArticle

Similarities of the integral Padé approximants IITHUKRAL, R.Applied mathematics and computation. 2004, Vol 158, Num 3, pp 869-885, issn 0096-3003, 17 p.Article

Approximate Padé approximants with applications to rational approximation and linear-order reductionTHERAPOS, C. P; DIAMESSIS, J. E.Proceedings of the IEEE. 1984, Vol 72, Num 12, pp 1811-1813, issn 0018-9219Article

Multivariate Padé-approximantsCUYT, A. A. M.Journal of mathematical analysis and applications. 1983, Vol 96, Num 1, pp 283-293, issn 0022-247XArticle

Padé approximate solution for wave propagation in graded-index metamaterialsLE, Khai Q; BIENSTMAN, Peter.Journal of optics (Print). 2011, Vol 13, Num 2, issn 2040-8978, 024015.1-024015.4Article

NOTE ON GENERALIZED JACOBI POLYNOMIALSGAMMEL JL; NUTTALL J.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 925; PP. 258-270; BIBL. 5 REF.Conference Paper

METHOD FOR CALCULATION OF NON-GAUSSIAN GENERATING FUNCTIONS IN LATTICE MODELSJEZEWSKI W.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 7; PP. L239-L241; BIBL. 8 REF.Article

VARIATIONAL MATRIX PADE APPROXIMANTS APPLIED TO FEW BODY PROBLEMSBENOFY LP; GAMMEL JL.1981; LECT. NOTES PHYS.; ISSN 0075-8450; DEU; DA. 1981; NO 142; PP. 186-192; BIBL. 7 REF.Conference Paper

APPLICATIONS OF THE GENERALIZED QD ALGORITHMCLAESSENS G; WUYTACK L.1981; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1981; VOL. 6; PP. 244-265; BIBL. 19 REF.Conference Paper

DYNAMIC PADE APPROXIMANT AND BEHAVIOR SINGULARITIES IN NONLINEAR PHYSICO-CHEMICAL SYSTEMSORTOLEVA P.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 782; PP. 255-264; BIBL. 12 REF.Conference Paper

  • Page / 76